MAUDE Adverse Event Report: SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD SYRINGE ADAPTOR LOCK

SIMPLIVIA HEALTHCARE LTD. CHEMFORT; ONGUARD SYRINGE ADAPTOR LOCK
Catalog Number 412174
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer:(b)(4), (b)(6).(b)(6) 2025 when did the failure occur: during therapy reason of complaint: we had a patient report that her 5fu pump was leaking at the connection site to her port.The orange piece came apart.Drug spilled on patient and blood got into the line.The patient went to the er, and the er snapped it back into place, but the pump had 47.9 ml remaining (~16 hours) and was not continued.The order number is x.The patient came back at 11:45 today to get a new cassette attached for the remaining drug per doctor's request.Charge rn is submitting an incident and will provide the incident number when she does so.-from gs, pharmd.Medication compounded by pharmacy tech, administered by rn first contact to end customer: b.Braun additional patient information: spoke with pt after receiving update from md re: port and cont 5fu issues.Pt reports that approx 1930 she sat down on couch and held the infusion tubing so she would not sit on.She noticed at that time that she had a few drops of blood and clear fluid (5fu) in her hand.Pt stopped pump and washed hands.Pt had approx 13-14 hrs of the infusion left.It was also noted that she had a small wet area on her jacket.Pt assessed tubing and noted that blood had backflowed into the port needle tubing and the leaking was coming from where the pigtail tubing of port connected to the 5fu tubing.Pt was instructed to go to er by md.Pt wrapped paper towel around the connection to stop the leaking and when arrived to er, she unwrapped the paper response expected by: customer; complaint receiver products related to complaint.Article / batch: cadd pump extension set/n/a manufacturer of drug: fresenius kabi article / batch: fluorouracil 5020 mg/138 ml ns, exp2/27/6134956 others: article / batch: cadd reservoir/n/a (b)(6) 2025 patient injury unknown patient harm: chemo spilled on patient, tx restarted product liability: unknown no sample on (b)(4) registration form customer complaint.

Brand Name
CHEMFORT
Common Device Name
ONGUARD SYRINGE ADAPTOR LOCK
Manufacturer (Section D)
SIMPLIVIA HEALTHCARE LTD.
eli horovitz 1
north industrial zone
kiryat shmona, hazafon 11018 01
IS  1101801
Manufacturer (Section G)
SIMPLIVIA HEALTHCARE LTD
eli horovitz 1
kiryat shmona, 11018 01
IS   1101801
Manufacturer Contact
shay shaham
eli horovitz 1
north industrial zone
kiryat shmona, hatzafon 11018-01
IS   1101801
MDR Report Key24243859
Report Number9611423-2026-00006
Device Sequence Number8346511
Product Code ONB
UDI-Device Identifier37290115921435
UDI-Public37290115921435
Combination Product (Y/N)N
PMA/510(K) Number
K192866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number412174
Device Lot NumberUBY585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown